Asian Journal of Mathematics

Volume 9 (2005)

Number 2

Homogeneous varieties---zero-cycles of degree one versus rational points

Pages: 251 – 256

DOI: http://dx.doi.org/10.4310/AJM.2005.v9.n2.a9

Author

R. Parimala

Abstract

Examples of projective homogeneous varieties over the field of Laurent series over $p$-adic fields which admit zero-cycles of degree one and which do not have rational points are constructed.

2010 Mathematics Subject Classification

Primary 14M17. Secondary 14Lxx.

Full Text (PDF format)